# SDR CALA0800161

- Difficulty date: February 20, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N18622
- Make and model: Boeing 737524
- Aircraft serial: 27526
- Aircraft time: 36,678 hours, 19,605 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 65522111
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MID FLAP BOTH I/B AND O/B TORQUE TUBES CORRODED.  REMOVED AND REPLACED BOTH TORQUE TUBES PER CMM 57-53-17.
